Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have heart flutters, feels weird till throat, gasping breath. Did EKG, EEG. Visit doctor again?

I am a 44 year old woman (non-smoker and ). Recently I have had heart flutters where it feels weird all the way up into my throat. It makes me need to almost gasp for a breath. Used to be mostly when I lie in bed but now it is more frequent throughout the day. I went for a regular physical back in november and they did an EKG or EEG (the one that takes a second to do) and he said it was all beautiful. Am I worrying for nothing or should I see him again?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
If you continue to have that fluttery sensation in an episodic, fairly regular way, my suggestion would be to have a Holter montor arranged (a continuous EKG for 24-48 hours that is portable) which might increase the chances of "catching an episode" if these symptoms are related to an abnormal rhythm of the heart.

Hope that helps,

Dr Brenes-Salazar
Mayo Clinic Rochester
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor